# SDR ASAA2018100226344

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 19,414 hours, 6,461 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC 78472002 NR 2 ENG S/N 658424 FOUND SPACERS NR 4 & 12 WITH MULTIPLE DISBOND OF ELASTOMER. GROUNDED - YES. REMOVED AND REPLACED NR 4 & NR 12 FAN BLADE SPACER ON NR 2 ENG S/N 658424.
